# SDR DALA2016100307006

- Difficulty date: September 14, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,500 hours, 45,401 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Scratched
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH RT CONTROL TAB EXTERNAL SKIN LOWER SURFACE NEAR OF HINGE AND LEADING EDGE.  RT ELEVATOR CONTROL TAB WAS REPLACED PER AMM 27-30-03.
